# SDR FDEA201603281092

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT WASTE COMPARTMENT.  LT FLOOR SUPPORT UNDERSIDE, LBL 75 - 107, BETWEEN STATION 1964 - 1975, DELAMINATED & CORRODED.  R & R LT FLOOR SUPPORT IAW DWG AGA3810 & SRM 51-31-01 VOL 2.
